| Catalog Number |
2434-0007 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 2434-0007 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set had flow issues the following information was received by the initial reporter with the following verbatim: it was reported by the customer that rn was attempting to hang patient's ocrevus with bd alaris pump infusion set 0.2 micron filter ref #2434-0007, i was unable to prime tubing with drug beyond filter.When it was put on the pump, the pump kept saying occluded.Changed tubing was able to infuse with new tubing.No lot information was saved/available.Product was not saved.